# SDR R61A201203130181

- Difficulty date: March 22, 2012
- Submitted: March 25, 2012
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 17,048 hours, 13,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: RAH53061
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT WHEEL WELL FWD BULKHEAD (RIB 52) WEB REPAIR DOUBLER CRACKED.  MX REMOVED, FABRICATED, AND INSTALLED NEW RIB IAW EMB 170/175 SRM 51-40-03, AND ETD 2012-170/004153 CRACK LENGTH .75" TOP CENTER OF DOUBLER.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
